Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Remedies for pimples

I am thirty and suddenly my face has broken out into rashes and pimples on the ends of my cheeks closest to my ears. Is using soframycin ointment on there breakouts on my face effective and harmless ?
Asked On : Wed, 9 Mar 2011
Answers:  4 Views:  1964
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hello.. do not use soframycin.. the pimples that u r experiencing is due to stress.. depression n hormonal imbalcance in ur body.. i will advice u to take homeoapthic medicine..
you will be compleltely cured wit the help of homeoapthic medicine

consult a homeopath..


Answered: Wed, 9 Mar 2011
I find this answer helpful
Homeopath Dr. Rangadhar Satapathy's  Response
Hi greetings from health care magic
There are many cuses for acne appearance like hormonal, cosmetic application, faulty diet and stressful lifestyle. you wash your face with luke warm water when ever you are coming from outside and also 2 to 3 times. never squeeze or press the pimples. a good slep, veggies diet, vit.c rich fruits like orange, lemon juice, will be helpful. take sufficent water. Try to avoid extra stress and strain. If you want a safe longterm solution for pimple can use homeopathy remedies. fFurther you can contact for more detail. Thank you
Answered: Wed, 9 Mar 2011
I find this answer helpful
Dermatologist Dr. Gaurang Krishna's  Response
Hi bfreyan?
are you sure, these rashes are pimples and nothing else.?if you are, then refrain from soframycin. instead you may use Retin AC gel once daily at night. But it is always better to get the diagnosis confirmed by a dermat. You may send in your pics to my email id or visit a dermat near you
Answered: Wed, 9 Mar 2011
I find this answer helpful
  User's Response
Hi Brfeyan, Welcome to Healthcaremagic!
Acne vulgaris ( or pimples as they are commonly called ) are basically a problems of teenage group, sometimes extending into adult age but usually not beyond 25-30. Their Ist appearance at the age of 30 may indicate a hormonal change. So you require a dermatologist's opinion for proper evaluation. Also rosacea must be ruled out as appearance may be similar. Are there other symptoms like irregular menses or increased hair growth or increased body weight? Soframycin is not for acne so please stop using it. Acne or rosacea or other skin diseases are like diseases of other body parts like heart or kidney so these will not be cured by eating lemon or banana.
Answered: Wed, 9 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor